MAUDE Adverse Event Report: ETHICON INC. PRONOVA SUTURE 24"(60CM) 6-0 BLU; SUTURE, NON ABSORBABLE, SYNTHETIC

ETHICON INC. PRONOVA SUTURE 24"(60CM) 6-0 BLU; SUTURE, NON ABSORBABLE, SYNTHETIC
Catalog Number M3805
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Specific number of procedures did the needles pull off, for each procedure, event date, specific number of affected devices, lot number, how was case completed? contact person name, facility name, facility mailing address, and telephone number where is shipper kit can be mailed to help in return of the product for analysis and to ship a replacement order.Please provide the status of the device(s) as it has not been received for analysis.If the device has been shipped, please provide the shipment tracking details.
 
Event or Problem Description
It was that a patient underwent an unknown procedure on an unknown date and suture was used.During the procedure, the needle popped off the suture.It was not reported how much suture was used in the case.There were no patient consequences reported.Additional information has been requested.

Brand Name
PRONOVA SUTURE 24"(60CM) 6-0 BLU
Common Device Name
SUTURE, NON ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8703791
Report Number2210968-2019-82792
Device Sequence Number19331000
Product Code GAW
UDI-Device Identifier10705031045293
UDI-Public10705031045293
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K001625
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM3805
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/20/2019
Initial Report FDA Received Date06/17/2019
Patient Sequence Number1